# SDR MALA010435

- Difficulty date: May 2, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 2500761
- Part serial: FRTR074AV
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3518 OUT OF MSP, RIGHT OUTER WING ANTI-ICE VALVE IS FAILED SHUT.  AIR RETURN TO MSP.  MAINTENANCE REPLACED RIGHT OUTER ANTI-ICE VALVE P/N HTE 250076-1, S/N ON FR158BA, S/N OFF FRTR074AV.  OPS AND LEAK CHECK GOOD IAW AMM 30-11-17-201.
